# SDR AWXA0001410

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 58,090 hours, 47,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Part serial: 213502
- Condition: Overserviced
- Location: Ac Bay
- Part time: 56,122 hours, 47,057 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/25/01 - AFTER LEVELING OFF AT FL 310, FLIGHT ATTENDANTS REPORTED A BURNING SMELL IN THE CABIN; THE CREW STARTED A DESCENT AND TURNED OFF THE GRASPER FAN AND THE SMELL SEEMED TO GO AWAY; THE FLIGHT RETURNED TO PHX.  IN PHX, MAINTENANCE FOUND OIL DRIPPINGS ON THE RT AIR CYCLE MACHINE (ACM); BOTH THE LT AND RT ACM''''S APPEARED TO BE OVERSERVICED; BOTH ACM''''S WERE DRAINED AND REFILLED; THE AIR CONDITIONING PACKS WERE RUN FOR 30 MIN AT MAX TEMPERATURE AND NO ODORS NOTED.
